# SDR C2XA03TY100

- Difficulty date: July 25, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- Aircraft time: 13,452 hours, 10,833 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522898605
- Condition: Bent
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH GUSTLOCK ENGAGED, AIRCRAFT EXPERIENCED WINDS GUSTING 54+KTS.  GUSTLOCK DISENGAGED.  MAINTENANCE INSPECTED THE SYSTEM AND FOUND THE FRAME JUST FORWARD OF THE GUSTLOCK ASSY IN THE FORWARD FUSELAGE UNDER THE COCKPIT CENTER PEDESTAL BENT.  MAINTENANCE REMOVED AND REPLACED THE FRAME IAW EMB-135/145 SRM 51-40-02.  TEST FLIGHTED GOOD.  AIRCRAFT RELEASED TO SERVICE.
